# SDR AT0000324

- Difficulty date: May 23, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH INSPECTION OF DENT LOCATED AT BS 435.  INSTALLED REPAIR IAW DC9 SRM 53-04 FIGURE 12B AND RES NBR 000568.
